Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some points in the theory of trigonometric and power series


Author: Antoni Zygmund
Journal: Trans. Amer. Math. Soc. 36 (1934), 586-617
MSC: Primary 42A16; Secondary 42A20, 42A50
DOI: https://doi.org/10.1090/S0002-9947-1934-1501757-2
MathSciNet review: 1501757
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. J. Boks, Sur les rapports entre les méthodes d'intégration de Riemann et de Lebesgue, Rendiconti del Circolo Matematico di Palermo, vol. 45 (1921), pp. 211-264.
  • [2] A. Denjoy, Sur l'intégration riemannienne, Comptes Rendus, vol. 169 (1919), pp. 219-221.
  • [3] L. Fejér, Ueber die arithmetischen Mittel erster Ordnung der Fourierreihe, Göttinger Nachrichten, 1925, pp. 13-17.
  • [4] Leopold Fejér and Friedrich Riesz, Über einige funktionentheoretische Ungleichungen, Math. Z. 11 (1921), no. 3-4, 305–314 (German). MR 1544499, https://doi.org/10.1007/BF01203630
  • [5] G.H. Hardy, Remarks on three recent notes in the Journal, Journal of the London Mathematical Society, vol. 3 (1928), pp. 166-169.
  • [6] G. H. Hardy and J. E. Littlewood, Some new properties of fourier constants, Math. Ann. 97 (1927), no. 1, 159–209. MR 1512359, https://doi.org/10.1007/BF01447865
  • [7] G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals, Mathematische Zeitschrift, vol. 27 (1927-1928), pp. 565-606.
  • [8] G. H. Hardy and J. E. Littlewood, On absolute convergence of Fourier series, Journal of the London Mathematical Society, vol. 3 (1928), pp. 250-253.
  • [9] G. H. Hardy and J. E. Littlewood, Some new properties of Fourier constants, Journal of the London Mathematical Society, vol. 6 (1931), pp. 3-9.
  • [10] E. Hille, Note on the behavior of certain power series on the circle of convergence, Proceedings of the National Academy of Sciences, vol. 14 (1928), pp. 217-220.
  • [11] E. Hille, Note on a power series considered by Hardy and Littlewood, Journal of the London Mathematical Society, vol. 4 (1929), pp. 176-182.
  • [12] A. Kolmogoroff, Une série de Fourier-Lebesgue divergente presque partout, Fundamenta Mathematicae, vol. 4 (1923), pp. 324-328.
  • [13] A. Kolmogoroff, Sur les fonctions harmoniques conjuguées et sur les séries de Fourier, Fundamenta Mathematicae, vol. 7 (1925), pp. 23-28.
  • [14] A. Kolmogoroff, Sur un procédé d'intégration de M. Denjoy, Fundamenta Mathematicae, vol. 11 (1928), pp. 27-28.
  • [15] Marcinkiewicz, Sur la divergence des séries de Fourier, to appear in the Fundamenta Mathematicae.
  • [16] A. Oppenheim, Note on Mr. Cooper's generalization of Young's inequality, Journal of the London Mathematical Society, vol. 2 (1927), pp. 21-23.
  • [17] R. E. A. C. Paley and N. Wiener, Notes on the theory and application of Fourier transforms, Note II, these Transactions, vol. 35 (1933), pp. 354-355.
  • [18] R. E. A. C. Paley and A. Zygmund, On the partial sums of Fourier series, Studia Mathematica, vol. 2 (1930), pp. 221-227.
  • [19] B. N. Prasad, On the summability of Fourier series and the bounded variation of power series, Proceedings of the London Mathematical Society, (2), vol. 36 (1933), pp. 407-424.
  • [20] F. Riesz, Sur les polynômes trigonométriques, Comptes Rendus, vol. 158 (1914), pp. 1657-1661.
  • [21] M. Riesz, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires, Acta Mathematica, vol. 49 (1926), pp. 465-497.
  • [22] Marcel Riesz, Sur les fonctions conjuguées, Math. Z. 27 (1928), no. 1, 218–244 (French). MR 1544909, https://doi.org/10.1007/BF01171098
  • [23] O. Szász, Ueber den Konvergenzexponenten der Fourierschen Reihen gewisser Funktionenklassen, Sitzungsberichte der Bayerischen Akademie der Wissenschaften, Mathematisch-Physikalische Klasse, 1922, pp. 135-150.
  • [24] G. Szegö, Ueber einen Satz der Herrn Serge Bernstein, Schriften der Königsberger gelehrten Gesellschaft, Naturwissenschaftliche Klasse, vol. 5 (1928), pp. 59-70.
  • [25] E. C. Titchmarsh, On conjugate functions, Proceedings of the London Mathematical Society, (2), vol. 29 (1929), pp. 49-80.
  • [26] Z. Waraszkiewicz, Remarque sur un théorème de M. Zygmund, Bulletin International de l'Académie Polonaise, Classe des Sciences Mathématiques et Naturelles, (A), 1929, pp. 275-279.
  • [27] H. Weyl, Bemerkungen zum Begriff der Differentialquotienten gebrochener Ordnung, Vierteljahrsschrift der Naturforschenden Gesellschaft in Zürich, vol. 62 (1917), pp. 296-302.
  • [28] A. Zygmund, Remarque sur la convergence absolue des séries de Fourier, Journal of the London Mathematical Society, vol. 3 (1928), pp. 194-196.
  • [29] A. Zygmund, Sur les fonctions conjuguées, Fundamenta Mathematicae, vol. 13 (1929), pp. 284-303.
  • [30] A. Zygmund, On a theorem of Privaloff, Studia Mathematica, vol. 3 (1931), pp. 239-247.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A16, 42A20, 42A50

Retrieve articles in all journals with MSC: 42A16, 42A20, 42A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501757-2
Article copyright: © Copyright 1934 American Mathematical Society

American Mathematical Society